# SDR SWAA2022022876570

- Difficulty date: February 23, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N8535S
- Make and model: Boeing 737-800
- Aircraft serial: 63596
- Aircraft time: 15,366 hours, 7,301 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Fitting
- Condition: Cracked
- Location: #1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE. AFT STRUT FITTING LEFT SIDE IS CRACKED. / [01] R & R #1 ENG LH AFT STRUT FITTING PER SRM 51-40-02
